It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: lotronex early side effects

Re: lotronex early side effects

[ Back to Messages ]

Message

Posted by Deanna on September 11, 2000 at 23:36:58:

In Reply to: lotronex early side effects posted by sheree on September 01, 2000 at 00:35:59:

: I was hoping that someone could share their early experiences using lotronex.

: I have used it for 3 days. Taking one pill each morning.
: I am having some constipation and pain. I usually have D and pain. This is making me nervouse due to some of
: the warnings I've heard about. I don't know if what I'm experiencing will go away with continued use or get worse. If anyone can share on this subject it would be greatly appreciated.This disease is so annoying... even when you try to help yourself you get anxiety which just fuels the cycle.
: I have never tried any of the fiber drinks and i'm starting to think maybe that is a more natural answer.
: Any sharing on that would be great also.

: Sheree


About two months ago, my doctor gave me some samples of Lotronex. After about a week of twice-a-day dosages ( morning and evening ), I was doubled over in pain from severe constipation. I have never been more sick in my life than when I was taking Lotronex. It has way too many side effects and I DO NOT recommend anyone to take it. (This is only a personal opinion, based on my experience with the drug)

Deanna



Follow Ups




All times are GMT -7. The time now is 03:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!